MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC ORIGO; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC ORIGO; CATHETER, STRAIGHT
Model Number 44416
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch documentation and production data have been reviewed, and no deviations or earlier complaints have been registered for the lot.No device was returned to the manufacturer, so it was not possible to include the device used in the investigation.The cause of this adverse event has not been possible to establish.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
This adverse event occurred in the usa.A male patient with the medical condition urinary retention, bph, constipation and diabetes, has been using a sterile, single-use, intermittent urinary catheter, lofric origo coudé (16'' 16fr).On (b)(6) 2025, the patient informed the manufacturer representative that he had an incident with the catheter 2 days ago.The patient, who is new to the therapy intermittent catheterization, had problems inserting the catheter and he experienced it very resistant to insert.He stated he did experience pain when he met the resistance.After he had removed the catheter, severe bleeding occurred (probably a fruit juice glass size of blood, according to the patient).The patient went to the hospital emergency due to the bleeding.He stated that the hospital placed a foley catheter and told him that his prostate was swollen and "pinched off the urethra." he was then released home.The only treatment he had was a foley catheter inserted.He stated he will have the foley until on (b)(6) as that's the soonest the urologist could see him.The manufacturer representative provided education for ic technique, ways to relax the sphincter and ease the catheter in, coude tip and indicator ridge use, and advised to never force the catheters in if/when he resumes cic.

Brand Name
LOFRIC ORIGO
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43- 121
SW   SE-43 121
MDR Report Key23776510
Report Number3009632672-2025-00042
Device Sequence Number9933824
Product Code EZD
UDI-Device Identifier07333387043456
UDI-Public07333387043456
Combination Product (Y/N)N
PMA/510(K) Number
K250659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number44416
Device Catalogue Number4441640
Device Lot Number669839
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale